# SDR 95ZZZX6524

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91689
- Make and model: Tmpson NAVION*
- Aircraft serial: NAV4431
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 14542201SA1
- Condition: Cracked
- Location: 90 Degree Ell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, 90 DEGREE 'L' FOUND CRACKED.  ATTACH BOLTS NOT TIGHT.  TT UNKNOWN.  ORIGINAL A/C ISSUE.  REPAIRED WITH DOUBLER.  VIBRATION SUSPECTED AS CAUSE.
